# SDR PNSA970802

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27663
- Make and model: Piper PA-31-350
- Aircraft serial: 317852094
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Qty Ind
- Part number: 4324202
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

DURING DESCENT 7 MILES SOUTH OF AKN, LEFT FUEL LOW LIGHT CAME ON AND LT ENGINE FLAMED OUT.  FUEL INDICATOR SHOWED ONE-EIGHTH FUEL REMAINING.  FEATHERED PROP AND MADE NORMAL LANDING WITHOUT INCIDENT.
